MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2NM TORQUE LIMITING HANDLE - QK COUPLING; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2NM TORQUE LIMITING HANDLE - QK COUPLING; MISC ORTHO SURGICAL INSTR
Model Number 03.614.035
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review /investigation but has yet to be received.Initial reporter occupation: reporter is a j&j sales representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, during evaluation at service and repair it was found out that the socket wrench had failed in calibration.There was no patient involvement.This complaint involves one (1) device.This report is for (1) 2nm torque limiting handle - qk coupling.This report is 1 of 1 (b)(4).
 
Event or Problem Description
It was reported that during evaluation at service and repair it was found out that the 2nm torque limiting handle had failed in calibration.There was no patient involvement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was conducted.Service and repair evaluation: the customer reported failed in calibration.The torque tested low.The device was tested at service and repair center and the item was sent to the supplier on 04-may-2021 for repair.The cause of the issue is failed low.The item will be repaired per the inspection sheet and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.H3, h6: a device history record (dhr) review was conducted: part # 03.614.035, synthes lot # h686587-01, supplier lot # h686587-01, release to warehouse date: 16 oct 2018, supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2NM TORQUE LIMITING HANDLE - QK COUPLING
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11886398
Report Number2939274-2021-02594
Device Sequence Number14389591
Product Code LXH
UDI-Device Identifier10705034715032
UDI-Public10705034715032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.614.035
Device Catalogue Number03.614.035
Device Lot NumberH686587-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1